Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4641
Title: G-Manifolds and Stratifications
Authors: Ferrarotti, Massimo
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Massimo Ferrarotti, "G-Manifolds and Stratifications", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 211-230.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: Nel presente lavoro viene esposta in dettaglio la stratificazione canonica per·"tipo di orbita" delle G -varietà e dei relativi spazi di orbite compresa la prova della regolarità nel senso di Whitney. In quest'ambito viene pure inserita la stratificazione per "tipo d'orbita normale", mostrandone la relazione con la precedente.
In the present paper the canonical stratifìcation of G -manifolds and related orbit spaces by means of the notion of "orbit type" is described in detail, included the proof of Whitney regularity. The notion of stratifìcation by "normal orbit type" is considered in this frame as well, showing its relationship with the former one.
URI: http://hdl.handle.net/10077/4641
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:
File Description SizeFormat 
FerrarottiRendMat26.pdf271.81 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

597
Last Week
0
Last month
0
checked on Oct 19, 2018

Download(s)

243
checked on Oct 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.